NOTE ON OVERTWISTED CONTACT STRUCTURES

2011-03-01
Yılmaz, Elif
In this note, we use the recent work of Honda-Kazez-Matic [3] to prove that a closed contact 3-manifold admitting a compatible open book decomposition with a nontrivial monodromy which can be presented as a product of left handed Dehn twists is overtwisted.

Citation Formats
E. Yılmaz, “NOTE ON OVERTWISTED CONTACT STRUCTURES,” STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol. 48, no. 1, pp. 130–134, 2011, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46204.